Posted by: rene | 2008-11-25


Hi CS hope you ok after the scare you had i know the feeling they have been trying to break in our place now twice in the last two weeks its a terrible feeling! my doctor put me on espiride for ten days because i' m having a deppresive episode- bi polar. what is this drug i tried to look it up but couldn' t get much, it tends to work very well so far, but i tend to be very anxious is this maybe a side effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The trouble is that neither espiride nor any other drug can help much, and one doesn't want any such intervention to reduce your vigilance and care and protectiveness. Espiride could possible cause a degree of anxiousness. It's an odd drug, widely used by some SA docs, especially GPs, though there's not much evidence that its effective for the wide range of situations in which they use it, and it isn[t used this way in most other countries.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.